# SDR SWAA2021110127561

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 015 AFT PIT Z ANGLE; CORROSION ON UPPER SURFACE BETWEEN STA 727B TO STA 747 +15' RBL 23 WL 155 ; / [17] RH Z-ANGLE HAS NO SPLICE; ONE SECTION; FABRICATED IAW BOEING DWG 146A7502 PG 49 AND SRM 51-40-05-0G-0. [PN 146A7502-51.]; [18] RH Z-ANGLE HAS NO SPLICE; ONE SECTION; FABRICATED IAW BOEING DWG 146A7502 PG 49 AND SRM 51-40-05-0G-0. [PN 146A7502-51.]; [19] RH Z-ANGLE HAS NO SPLICE; ONE SECTION; FABRICATED IAW BOEING DWG 146A7502 PG 49 AND SRM 51-40-05-0G-0. [PN 146A7502-51.]; [20] VERIFIED STEPS 15 THRU 19; [21] AUDIT CW
